I started taking Bupropion 4 days ago for anxiety and feel very nervous and have trouble sleeping. how long does this last. I don't know if I should stop taking the medicene or just wait it out, I feel miserable.
I was prescribed Wellbutrin (generic name Bupropion) a few years ago to treat severe anxiety and depression. Unfortunately for me, it didn't seem to really do anything besides give me sleep problems and bad headaches and mood swings. But whatever you do, do NOT stop taking the medication without first contacting your doctor and make sure to slowly wean off the dose. I was only on Wellbutrin for maybe 6 months and even when I was weaned off it, I had horrible side effects from Wellbutrin withdrawal including migraines, body pain, trouble sleeping, lack of concentration (more than normal) and severe sharp pains randomly passing through my brain that I can only describe as feeling as if I had an electric shock to my brain. It was not a pleasant experience. Fortunately, after trying many other medications and combinations thereof, my doctor found a combination that worked well for me and I have been on it ever since.
Give it a couple of weeks as the side effects of jitteriness and trouble sleeping should wear off. If they become too bothersome contact the doctor and explain. What formula of bupropion are you taking IR, SR, or XL? Also be aware it can take up to a month to reach maximum effectiveness.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2012 • 1 answer
Posted 14 May 2014 • 2 answers
Posted 26 Jan 2015 • 8 answers
Posted 22 Mar 2016 • 1 answer
Posted 1 Jun 2016 • 5 answers